Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 237937, 21 pages
http://dx.doi.org/10.1155/2008/237937
Research Article

Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type

1Department of Applied Mathematics, University of Information Engineering, P.O. Box 1001-747 Zhengzhou 450002, China
2School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 20 August 2007; Revised 19 November 2007; Accepted 5 January 2008

Academic Editor: Yong Zhou

Copyright © 2008 Guoen Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Guoen Hu, and Dachun Yang, “Maximal commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of homogeneous type,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 249–262, 2009. View at Publisher · View at Google Scholar
  • Jie Cheng Chen, and Yan Dan Zhang, “Weighted endpoint estimates for maximal commutators associated with the sections,” Acta Mathematica Sinica-English Series, vol. 26, no. 8, pp. 1463–1474, 2010. View at Publisher · View at Google Scholar
  • Ge Hu GuoEn, “Weighted norm inequalities for the multilinear Caldern-Zygmund operators,” Science China-Mathematics, vol. 53, no. 7, pp. 1863–1876, 2010. View at Publisher · View at Google Scholar
  • Yp Zhu Yueping, and Ge Hu Guoen, “Weighted Norm Inequalities For The Commutators Of Multilinear Singular Integral Operators,” Acta Mathematica Scientia, vol. 31, no. 3, pp. 749–764, 2011. View at Publisher · View at Google Scholar
  • Ha Duy Hung, and Luong Dang Ky, “An hardy estimate for commutators of pseudo-differential operators,” Taiwanese Journal of Mathematics, vol. 19, no. 4, pp. 1097–1109, 2015. View at Publisher · View at Google Scholar
  • Pu Zhang, “Multiple Weighted Estimates for Commutators of Multilinear Maximal Function,” Acta Mathematica Sinica-English Series, vol. 31, no. 6, pp. 973–994, 2015. View at Publisher · View at Google Scholar
  • Mujdat Agcayazi, Amiran Gogatishvili, Kerim Koca, and Rza Mustafayev, “A note on maximal commutators and commutators of maximal functions,” Journal of the Mathematical Society of Japan, vol. 67, no. 2, pp. 581–593, 2015. View at Publisher · View at Google Scholar
  • Pu Zhang, “Characterization of Lipschitz spaces via commutators of the Hardy–Littlewood maximal function,” Comptes Rendus Mathematique, 2017. View at Publisher · View at Google Scholar
  • Pu Zhang, “Characterization of boundedness of some commutators of maximal functions in terms of Lipschitz spaces,” Analysis and Mathematical Physics, 2018. View at Publisher · View at Google Scholar